Alert archive / Pennsylvania / Winter Weather Advisories in 2024

Winter Weather Advisory 13, NWS Philadelphia/Mount Holly

December 26, 20245 counties in Pennsylvania; 5 counties in New Jersey

NWS Philadelphia/Mount Holly issued this winter weather advisory at Dec 26, 2024, 3:14 PM EST for 5 counties in Pennsylvania; 5 counties in New Jersey. It took effect at Dec 27, 2024, 9:00 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2024, 3:14 PM EST (20:14 UTC)
In effect from
Dec 27, 2024, 9:00 PM EST
Expired
Dec 28, 2024, 10:04 AM EST
In force
13 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Bucks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 107 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2024-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2024-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1062 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

268 
WWUS41 KPHI 262014
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
314 PM EST Thu Dec 26 2024

NJZ001-007-008-PAZ054-055-061-062-271000-
/O.NEW.KPHI.WW.Y.0013.241228T0000Z-241228T1400Z/
Sussex-Warren-Morris-Carbon-Monroe-Lehigh-Northampton-
Including the cities of Washington, Jim Thorpe, Easton,
Stroudsburg, Allentown, Bethlehem, Morristown, and Newton
314 PM EST Thu Dec 26 2024

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM FRIDAY TO 9 AM EST 
SATURDAY...

* WHAT...Freezing rain expected. Total ice accumulations around a 
  light glaze.

* WHERE...Portions of northern New Jersey and east central and 
  northeast Pennsylvania.

* WHEN...From 7 PM Friday to 9 AM EST Saturday.

* IMPACTS...Very slippery sidewalks, roads and bridges are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

MJL
7 follow-up statements
703 
WWUS41 KPHI 262352
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
652 PM EST Thu Dec 26 2024

NJZ009-010-PAZ105-271300-
/O.EXA.KPHI.WW.Y.0013.241228T0000Z-241228T1400Z/
Hunterdon-Somerset-Upper Bucks-
Including the cities of Flemington, Somerville, Chalfont, and
Perkasie
652 PM EST Thu Dec 26 2024

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM FRIDAY TO 9 AM EST 
SATURDAY...

* WHAT...Freezing rain expected. Total ice accumulations around a 
  light glaze.

* WHERE...In New Jersey, Somerset and Hunterdon Counties. In 
  Pennsylvania, Upper Bucks County.

* WHEN...From 7 PM Friday to 9 AM EST Saturday.

* IMPACTS...Very slippery sidewalks, roads and bridges are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

NJZ001-007-008-PAZ054-055-061-062-271300-
/O.CON.KPHI.WW.Y.0013.241228T0000Z-241228T1400Z/
Sussex-Warren-Morris-Carbon-Monroe-Lehigh-Northampton-
Including the cities of Stroudsburg, Washington, Newton,
Allentown, Bethlehem, Jim Thorpe, Morristown, and Easton
652 PM EST Thu Dec 26 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM FRIDAY TO 9 
AM EST SATURDAY...

* WHAT...Freezing rain expected. Total ice accumulations up to one 
  tenth of an inch.

* WHERE...Portions of northern New Jersey and east central and 
  northeast Pennsylvania.

* WHEN...From 7 PM Friday to 9 AM EST Saturday.

* IMPACTS...Very slippery sidewalks, roads and bridges are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

RCM
399 
WWUS41 KPHI 270752
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
252 AM EST Fri Dec 27 2024

NJZ001-007-008-PAZ054-055-061-062-272100-
/O.CON.KPHI.WW.Y.0013.241228T0000Z-241228T1400Z/
Sussex-Warren-Morris-Carbon-Monroe-Lehigh-Northampton-
Including the cities of Jim Thorpe, Stroudsburg, Newton,
Morristown, Bethlehem, Allentown, Easton, and Washington
252 AM EST Fri Dec 27 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING 
TO 9 AM EST SATURDAY...

* WHAT...Freezing rain expected. Total ice accumulations up to one 
  tenth of an inch.

* WHERE...In New Jersey, Morris, Sussex, and Warren Counties. In 
  Pennsylvania, Carbon, Monroe, Lehigh, and Northampton Counties.

* WHEN...From 7 PM this evening to 9 AM EST Saturday.

* IMPACTS...Very slippery sidewalks, roads, and bridges are 
  possible, especially untreated surfaces.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

NJZ009-010-PAZ105-272100-
/O.CON.KPHI.WW.Y.0013.241228T0000Z-241228T1400Z/
Hunterdon-Somerset-Upper Bucks-
Including the cities of Somerville, Perkasie, Flemington, and
Chalfont
252 AM EST Fri Dec 27 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING 
TO 9 AM EST SATURDAY...

* WHAT...Freezing rain expected. Total ice accumulations up to one 
  tenth of an inch.

* WHERE...In New Jersey, Somerset and Hunterdon Counties. In 
  Pennsylvania, Upper Bucks County.

* WHEN...From 7 PM this evening to 9 AM EST Saturday.

* IMPACTS...Very slippery sidewalks, roads, and bridges are 
  possible, especially untreated surfaces.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

SFJ
420 
WWUS41 KPHI 271907
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
207 PM EST Fri Dec 27 2024

NJZ001-007-008-PAZ054-055-061-062-281000-
/O.EXT.KPHI.WW.Y.0013.241228T0200Z-241228T1400Z/
Sussex-Warren-Morris-Carbon-Monroe-Lehigh-Northampton-
Including the cities of Easton, Morristown, Newton, Washington,
Stroudsburg, Bethlehem, Allentown, and Jim Thorpe
207 PM EST Fri Dec 27 2024

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 
AM EST SATURDAY...

* WHAT...Freezing rain expected. Total ice accumulations up to one 
  tenth of an inch.

* WHERE...Portions of northern New Jersey and east central and 
  northeast Pennsylvania.

* WHEN...From 9 PM this evening to 9 AM EST Saturday.

* IMPACTS...Very slippery sidewalks, roads, and bridges are 
  possible, especially untreated surfaces. Difficult travel 
  conditions are possible.

* ADDITIONAL DETAILS...Precipitation will begin as freezing rain 
  Friday night before changing over to rain after sunrise Saturday 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

NJZ009-010-PAZ105-281000-
/O.EXT.KPHI.WW.Y.0013.241228T0200Z-241228T1400Z/
Hunterdon-Somerset-Upper Bucks-
Including the cities of Flemington, Chalfont, Perkasie, and
Somerville
207 PM EST Fri Dec 27 2024

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 
AM EST SATURDAY...

* WHAT...Freezing rain expected. Total ice accumulations around a 
  light glaze.

* WHERE...In New Jersey, Somerset and Hunterdon Counties. In 
  Pennsylvania, Upper Bucks County.

* WHEN...From 9 PM this evening to 9 AM EST Saturday.

* IMPACTS...Very slippery sidewalks, roads, and bridges are 
  possible, especially untreated surfaces.

* ADDITIONAL DETAILS...Precipitation may begin as freezing rain 
  Friday night, but change over to rain as temperatures warm 
  overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

MJL
856 
WWUS41 KPHI 280832
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
332 AM EST Sat Dec 28 2024

NJZ001-007-008-PAZ054-055-061-062-281400-
/O.CON.KPHI.WW.Y.0013.000000T0000Z-241228T1400Z/
Sussex-Warren-Morris-Carbon-Monroe-Lehigh-Northampton-
Including the cities of Jim Thorpe, Washington, Stroudsburg,
Bethlehem, Newton, Morristown, Allentown, and Easton
332 AM EST Sat Dec 28 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS 
MORNING...

* WHAT...Freezing rain. Additional ice accumulations around a light 
  glaze.

* WHERE...In New Jersey, Warren, Sussex, and Morris Counties. In 
  Pennsylvania, Carbon, Monroe, Lehigh, and Northampton Counties.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Very slippery sidewalks, roads, and bridges are 
  possible, especially untreated surfaces. Difficult travel 
  conditions are possible.

* ADDITIONAL DETAILS...Although many locations within the advisory 
  area are above freezing, many sheltered and valley locations 
  remain below freezing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

NJZ009-010-PAZ105-281400-
/O.CON.KPHI.WW.Y.0013.000000T0000Z-241228T1400Z/
Hunterdon-Somerset-Upper Bucks-
Including the cities of Perkasie, Somerville, Chalfont, and
Flemington
332 AM EST Sat Dec 28 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS 
MORNING...

* WHAT...Freezing rain. Additional ice accumulations around a light 
  glaze.

* WHERE...In New Jersey, Somerset and Hunterdon Counties. In 
  Pennsylvania, Upper Bucks County.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Very slippery sidewalks, roads, and bridges are 
  possible, especially untreated surfaces.

* ADDITIONAL DETAILS...Although many locations within the advisory 
  area are above freezing, many sheltered and valley locations 
  remain below freezing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

SFJ
169 
WWUS41 KPHI 281034
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
534 AM EST Sat Dec 28 2024

NJZ008>010-PAZ054-055-061-062-105-281145-
/O.CAN.KPHI.WW.Y.0013.000000T0000Z-241228T1400Z/
Morris-Hunterdon-Somerset-Carbon-Monroe-Lehigh-Northampton-Upper
Bucks-
Including the cities of Jim Thorpe, Chalfont, Stroudsburg,
Bethlehem, Perkasie, Somerville, Morristown, Allentown, Easton,
and Flemington
534 AM EST Sat Dec 28 2024

...WINTER WEATHER ADVISORY IS CANCELLED...

Temperatures have climbed above freezing, so the threat for freezing 
rain has ended.

$$

NJZ001-007-281400-
/O.CON.KPHI.WW.Y.0013.000000T0000Z-241228T1400Z/
Sussex-Warren-
Including the cities of Washington and Newton
534 AM EST Sat Dec 28 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS 
MORNING...

* WHAT...Freezing rain. Additional ice accumulations around a light 
  glaze.

* WHERE...Sussex and Warren Counties in New Jersey.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Very slippery sidewalks, roads and bridges are possible. 

* ADDITIONAL DETAILS...Although many locations within the advisory 
  area are above freezing, many sheltered and valley locations 
  remain below freezing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

SFJ
209 
WWUS41 KPHI 281353
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
853 AM EST Sat Dec 28 2024

NJZ007-281500-
/O.EXP.KPHI.WW.Y.0013.000000T0000Z-241228T1400Z/
Warren-
Including the cities of Washington
853 AM EST Sat Dec 28 2024

...WINTER WEATHER ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

Temperatures have climbed above freezing, so the threat for freezing 
rain has ended.

$$

NJZ001-281600-
/O.EXT.KPHI.WW.Y.0013.000000T0000Z-241228T1600Z/
Sussex-
Including the cities of Newton
853 AM EST Sat Dec 28 2024

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS 
MORNING...

* WHAT...Freezing rain. Additional ice accumulations around a light 
  glaze.

* WHERE...Sussex County.

* WHEN...Until 11 AM EST this morning.

* IMPACTS...Very slippery sidewalks, roads and bridges are possible. 

* ADDITIONAL DETAILS...Although some locations within the advisory 
  area are above freezing, many sheltered and valley locations 
  remain below freezing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

MJL
608 
WWUS41 KPHI 281504
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
1004 AM EST Sat Dec 28 2024

NJZ001-281615-
/O.CAN.KPHI.WW.Y.0013.000000T0000Z-241228T1600Z/
Sussex-
Including the cities of Newton
1004 AM EST Sat Dec 28 2024

...WINTER WEATHER ADVISORY IS CANCELLED...

Temperatures have climbed above freezing, so the threat for freezing 
rain has ended.

$$

MJL

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Dec 26, 12:57 PM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Dec 26, 12:57 PM EST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1257 PM EST Thu Dec 26 2024

.SYNOPSIS...
High pressure will linger over our region through tomorrow
before the next low pressure system arrives Friday night.
Another stronger system arrives Sunday, bringing mostly rain as
temperatures gradually moderate into the weekend. Unsettled and
warm weather lingers into early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Pesky stratus remains over western areas (mainly Berks and
Chester counties) as some low- level moisture is trapped below
an inversion. Drier air above the surface should continue to
work in this morning, mixing out the stratus layer by the early
afternoon.

Upper-level ridging will build in today and tonight, resulting in a
period of quiet post-Christmas weather. High pressure is firmly
entrenched over northern New England/southern Quebec, and will
remain nearly stationary through tomorrow morning. The positioning
of the high to the north will foster a light onshore flow, but the
gradient is quite weak, so it will be barely noticeable.

In terms of sensible weather for today, looking like a rather nice
day. Skies will be mainly sunny, though it remains chilly, with
highs expected to be a few degrees below normal. Looking at mid to
upper 30s, with some low 40s in South Jersey and lower Delmarva.

For tonight, skies will be mostly clear with winds going light and
variable. This should set up favorable radiational cooling
temperatures, though some incoming upper level clouds late in the
night could prevent temperatures from bottoming out completely.
Still will be quite cold though, with lows dropping into the teens
and low twenties with mid twenties around southern Delaware and the
Eastern Shore.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Biggest concern in this period is a potential for freezing rain
on Friday night for areas mostly along and north of the PA
Turnpike/Interstate 195 corridors. There was a modest increase
in the chance for freezing rain (now ranges from 30 to 50% for
the areas mentioned above), but otherwise, no major changes in
the forecast.

A low centered over the ArkLaTx area tonight will be lifting
towards the Great Lakes region through the day tomorrow,
bringing the next chance for precipitation.

Friday night temperatures at the surface will be in the upper
20s to mid 30s, southerly flow aloft will result in a rather
substantial warm nose. The big question remains if the
precipitation will move in early enough for freezing rain to
occur. It remains to be seen how quickly the high will weaken
and progress east. The chance for freezing rain at this point is
30 to 50%.

Additionally, unlike other recent events, the high
will be centered further south, so our area isn't as favored for
cold air damming as locations further south. Consequently,
expect that if the precip holds off until shortly after sunrise
Saturday, most places (with the possible exception of extreme NW
NJ and ridge lines in the Poconos) should be warm enough to
support plain rain.

We will be watching guidance trends closely over the next two
days, especially as this event gets into the time range of high
resolution models.

Robust warm air advection is expected starting on Saturday.
Though persistent cloud cover is likely to limit full heating
potential on Saturday. Therefore, slightly undercut the model
blend of temperatures. Forecast has highs on Saturday ranging
from the upper 30s in the Poconos to mid 50s for southern
Delaware. The warm air advection continues right on through the
night on Saturday night. Consequently, currently forecasting low
temperatures Saturday night generally only a few degrees below
Saturday day time high temperatures.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
On the heels of the low pressure system that is expected to
bring the rain on Saturday, another one follows close behind,
taking a similar path from the ArkLaTx area into the Great
Lakes Saturday night into Sunday. This could bring an
opportunity for some widespread rainfall to the region on Sunday
and Sunday night with POPs around the 60-80% range. Though it
should be noted that earlier model runs did depict the dry slot
setting up over our region during the day on Sunday before
finally moving northeast. It still looks very likely that we
will have widespread rain, but if this were to come to fruition,
it may limit the storm total rain amounts.

Chance for any wintry precip will remain very unlikely with
temperatures in the 50s to lower 60s Sunday and overnight lows
mostly in the 40s. Of note with this system, the boundary layer
may be warm enough for embedded thunderstorms Sunday night just
ahead of the cold front that is expected to sweep through on
Monday morning. This would be climatology very unusual (both in
terms of time of day and time of the year), but is has some
signals of a low CAPE/high shear gusty wind threat.

Rain should come to an end quickly on Monday behind the cold
front as it moves through.

It looks as if we should have a lull in any precipitation late
Monday into Tuesday morning, before we get another upper level
trough late Tuesday, keeping the general weather pattern warm
and wet.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of today (through 00Z)...Latest satellite imagery shows lingering
MVFR stratus around RDG finally eroding early this afternoon.
Expecting this cloud deck to be fully gone by 19Z or so. A patch
of stratus has also developed along the coast near ACY.
Observations show these are around 3500 ft, thus still VFR. Otherwise,
VFR with mostly clear skies. Winds 5 kt or less, favoring a
northeast direction, though periods of variable winds are
possible at times. High confidence.

Tonight...VFR. Winds light and variable (5 kt or less), with a
northeast direction favored. High confidence.

Outlook...

Friday...VFR.

Friday night through Saturday...periods of MVFR and even IFR
conditions with low ceilings and RA. Brief period of FZRA
possible at KTTN, KABE, and KRDG Friday night.

Sunday through Monday...MVFR and some periods of IFR with low
ceilings and RA. Slight chance (20%) of TSRA Sunday evening.

&&

.MARINE...
No marine headlines expected through tonight with quiet weather.
Winds out of the north/northeast around 5 to 15 kt with seas around
2 feet expected.

Outlook...

Thursday night through Saturday night...Winds and seas expected
to stay below SCA criteria.

Sunday and Monday...SCA conditions possible for both wind gusts
above 25 kt and elevated seas.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Johnson/MJL
NEAR TERM...Hoeflich/MJL
SHORT TERM...Johnson/MJL
LONG TERM...Johnson/MJL
AVIATION...Hoeflich/Johnson/MJL
MARINE...Hoeflich/Johnson

Nearby

Winter Weather Advisories in Pennsylvania, 2024Winter Weather Advisories in New Jersey, 2024Every winter weather advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.